# SDR TRAX200801058

- Difficulty date: August 25, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 8,936 hours, 7,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801621 OPERATION 159 RH INBD AND OTBD 280 CLIPS ARE CRACKED AT RBL 9. THIS SDR WILL REMAIN OPEN PENDING MX DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION. REMOVED CRACKED ANGLES (INBD AND OTBD). INSTALLED NEW ANGLES PN 601R3113-58 IAW CRJ 200, SRM 51-42-06/ -21. SUP CLOSED 9/11/2008 (K)
